# SDR 99ZZZX3273

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852CP
- Make and model: Cessna 172R
- Aircraft serial: 17280485
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 05412024
- Condition: Failed
- Location: Rt Mlg
- Part time: 665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MAIN LANDING GEAR BUSHING WAS FOUND SEVERELY DEFORMED DURING A ROUTINE INSPECTION.  THE BUSHING MATERIAL WAS PRESSED ALMOST COMPLETELY OUT OF THE BUSHING CASE PROTRUDING AROUND THE GEAR LEG.
